×

zbMATH — the first resource for mathematics

Novel method for generalized stability analysis of nonlinear impulsive evolution equations. (English) Zbl 1272.34083
The authors basically deal with Cauchy problems for nonlinear impulsive evolution equations \[ \left\{\begin{aligned} & u'(t)+(A+B)u(t)=0,\quad t>0,\;t\neq\tau_k,\\ &u(0)=u_0,\\ &\Delta u(t)=I_k(u(t)),\quad t=\tau_k, \end{aligned}\right. \] where \(A: D(A)\subset X\to X\) is a linear unbounded operator in a Banach space \(X\), \(B: X \to X\) is a nonlinear operator and \(u_0\in X\). Moreover, the impulsive time sequence \(\{\tau_k\}_{k=0}^{\infty}\) satisfies \(0=\tau_0<\tau_1<\dotsb<\tau_k<\dotsb\), \(\lim\limits_{k\to\infty}\tau_k=+\infty\); \(\Delta u(\tau_k)=u(\tau_k^+)-u(\tau_k^-)\), \(I_k:X\to X\), \(u(\tau_k^+)=\lim\limits_{h\to 0^+}u(\tau_k+h)\) and \(u(\tau_k^-)=\lim\limits_{h\to 0^-}u(\tau_k+h)\).
Using Banach’s contraction principle, the authors establish the existence and uniqueness of a generalized solution \(u:[0,+\infty)\to X\) to the above system which tends to zero at an appropriate decay rate \(w(t)^{-1}\) as \(t\to\infty\). Some stability results of the above system are also proved by using Schauder’s fixed point theorem by means of a growth restriction for the nonlinear perturbation and the impulsive term. Moreover, stable manifolds for the associated singular perturbation problems with impulses are considered.
The reviewer has two comments on that paper. Firstly, \(PL^{\infty}(0,\infty;X)\) seems not to be a Banach space as it is stated on p. 1213. Secondly, the statement of the compactness criterion on p. 1218 is not clear.
MSC:
34G20 Nonlinear differential equations in abstract spaces
34D20 Stability of solutions to ordinary differential equations
34A37 Ordinary differential equations with impulses
34E15 Singular perturbations for ordinary differential equations
PDF BibTeX XML Cite
Full Text: Link
References:
[1] Abada, N., Benchohra, M., Hammouche, H.: Existence and controllability results for nondensely defined impulsive semilinear functional differential inclusions. J. Differential Equations 246 (2009), 3834-3863. · Zbl 1171.34052
[2] Ahmed, N. U.: Existence of optimal controls for a general class of impulsive systems on Banach space. SIAM J. Control Optim. 42 (2003), 669-685. · Zbl 1037.49036
[3] Ahmed, N. U., Teo, K. L., Hou, S. H.: Nonlinear impulsive systems on infinite dimensional spaces. Nonlinear Anal. 54 (2003), 907-925. · Zbl 1030.34056
[4] Benchohra, M., Henderson, J., Ntouyas, S. K.: Impulsive differential equations and inclusions. Contemporary Mathematics and Its Applications, Vol. 2, Hindawi Publishing Corporation, New York 2006. · Zbl 1130.34003
[5] Bounit, H., Hammouri, H.: Stabilization of infinite-dimensional semilinear systems with dissipative drift. Appl. Math. Optim. 37 (1998), 225-242. · Zbl 1041.93553
[6] Chang, Y. K., Nieto, J. J.: Existence of solutions for impulsive neutral integro-differential inclusions with nonlocal initial conditions via fractional operators. Numer. Funct. Anal. Optim. 30 (2009), 227-244. · Zbl 1176.34096
[7] Dvirnyĭ, A. I., Slyn’ko, V. I.: Stability of solutions to impulsive differential equations in critical cases. Sibirsk. Mat. Zh. 52 (2011), 70-80. · Zbl 1223.34081
[8] Fan, Z., Li, G.: Existence results for semilinear differential equations with nonlocal and impulsive conditions. J. Funct. Anal. 258 (2010), 1709-1727. · Zbl 1193.35099
[9] Hernández, E., Rabello, M., Henríquez, H. R.: Existence of solutions for impulsive partial neutral functional differential equations. J. Math. Anal. Appl. 331 (2007), 1135-1158. · Zbl 1123.34062
[10] Koliha, J. J., Straškraba, I.: Stability in nonlinear evolution problems by means of fixed point theorem. Comment. Math. Univ. Carolin. 38 (1997), 37-59. · Zbl 0891.34065
[11] Lakshmikantham, V., Bainov, D. D., Simeonov, P. S.: Theory of Impulsive Differential Equations. World Scientific, Singapore - London 1989. · Zbl 0719.34002
[12] Liang, J., Liu, J. H., Xiao, T.-J.: Nonlocal impulsive problems for nonlinear differential equations in Banach spaces. Math. Comput. Model. 49 (2009), 798-804. · Zbl 1173.34048
[13] Liu, J.: Nonlinear impulsive evolution equations. Dynamic Contin. Discrete Impuls. Syst. 6 (1999), 77-85. · Zbl 0932.34067
[14] Lü, J., Chen, G.: Generating multiscroll Chaotic attractors: Theories, Methods and Applications. Internat. J. Bifurcation and Chaos 16 (2006), 775-858. · Zbl 1097.94038
[15] Lü, J., Han, F., Yu, X., Chen, G.: Generating 3-D multi-scroll chaotic attractors: A hysteresis series switching method. Automatica 40 (2004), 1677-1687. · Zbl 1162.93353
[16] Wang, J., Dong, X., Zhou, Y.: Existence, attractiveness and stability of solutions for quadratic Urysohn fractional integral equations. Comm. Nonlinear Sci. Numer. Simul. 17 (2012), 545-554. · Zbl 1257.45004
[17] Wang, J., Dong, X., Zhou, Y.: Analysis of nonlinear integral equations with Erdélyi-Kober fractional operator. Comm. Nonlinear Sci. Numer. Simul. 17 (2012), 3129-3139. · Zbl 1298.45011
[18] Wang, J., Wei, W.: A class of nonlocal impulsive problems for integrodifferential equations in Banach spaces. Results Math. 58 (2010), 379-397. · Zbl 1209.34095
[19] Wei, W., Xiang, X., Peng, Y.: Nonlinear impulsive integro-differential equation of mixed type and optimal controls. Optimization 55 (2006), 141-156. · Zbl 1101.45002
[20] Wang, J., Xiang, X., Peng, Y.: Periodic solutions of semilinear impulsive periodic system on Banach space. Nonlinear Anal. 71 (2009), e1344-e1353. · Zbl 1238.34079
[21] Wei, W., Hou, S., Teo, K. L.: On a class of strongly nonlinear impulsive differential equation with time delay. Nonlinear Dyn. Syst. Theory 6 (2006), 281-293. · Zbl 1114.47067
[22] Xiang, X., Wei, W., Jiang, Y.: Strongly nonlinear impulsive system and necessary conditions of optimality. Dyn. Cont. Discrete Impuls. Syst. 12 (2005), 811-824. · Zbl 1081.49027
[23] Xu, D., Yang, Z., Yang, Z.: Exponential stability of nonlinear impulsive neutral differential equations with delays. Nonlinear Anal. 67 (2007), 1426-1439. · Zbl 1122.34063
[24] Yang, T.: Impulsive Control Theory. Springer-Verlag, Berlin - Heidelberg 2001. · Zbl 0996.93003
[25] Yang, Z., Xu, D.: Stability analysis and design of impulsive control system with time delay. IEEE Trans. Automat. Control 52 (2007), 1148-1154. · Zbl 1366.93276
[26] Yu, X., Xiang, X., Wei, W.: Solution bundle for class of impulsive differential inclusions on Banach spaces. J. Math. Anal. Appl. 327 (2007), 220-232. · Zbl 1113.34046
[27] Zhang, Y., Sun, J.: Strict stability of impulsive functional differential equations. J. Math. Anal. Appl. 301 (2005), 237-248. · Zbl 1068.34073
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.